# SDR FBFQA1

- Difficulty date: May 7, 2004
- Submitted: May 7, 2004
- Operation: General aviation
- Aircraft: N534H
- Make and model: Cessna 650
- Aircraft serial: 6500196
- Aircraft time: 8,923 hours, 7,307 cycles
- Engine: Garrtt TFE7313
- Engine time: 8,587 hours, 7,159 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bellows
- Part number: 621456120
- Condition: Cracked
- Location: Precooler
- Part time: 8,587 hours, 7,159 cycles
- Component: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION AND PRESSURIZATION CHECKS THE WYE PIPE BELLOWS WAS FOUND TO BE CRACKED.
